# SDR DXTA2009092103794

- Difficulty date: September 20, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N831QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600792
- Aircraft time: 606 hours, 480 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Relay
- Part number: MS24166D2
- Condition: Inoperative
- Location: Mlg Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, RECEIVED A LOW BRAKE PRESS ANTI-SKID INOP ANNUNCIATOR, FOLLOWED BY LOSS OF BRAKES. USED EMERGENCY BRAKE TO STOP ON TAXIWAY.  INSPECTED AND TROUBLESHOT SYSTEM SUSPECT RELAY K74 TO BE T FAULT R & R RELAY 157.4 WITH NEW UNIT SERVICED BRAKE BOTTLE AND BLEED BOTTLE & BLEED POWER BRAKE ANTISKID SYS AS REQUIRES TAXI CHECKEC ACFT FOUND POWER BRAKE SYS TO BE OPERATING NORMALLY, IAW MM 32-42-00.
